# SDR 2007UALA01447

- Difficulty date: May 8, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 36,679 hours, 12,879 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO YELLOW HYD RESERVOIR LOW LEVEL.  REPLACED LOW LEVEL SWITCH.
